# SDR ASAA2020090213128

- Difficulty date: September 1, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 43,876 hours, 13,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L1 DOOR AND L ROWS 17-24 INOPERABLE.  GROUNDED - YES.  REPLACED BATTERY PACKS M1675 AND M1671, PER TASK 33-51-06-960-805.  OPS GOOD.
